Translator Disclaimer
Summer 2020 The radical of an $n$-absorbing ideal
Hyun Seung Choi, Andrew Walker
J. Commut. Algebra 12(2): 171-177 (Summer 2020). DOI: 10.1216/jca.2020.12.171

Abstract

In this note, we show that in a commutative ring R with unity, for any n > 0 , if I is an n -absorbing ideal of R , then ( I ) n I .

Citation

Download Citation

Hyun Seung Choi. Andrew Walker. "The radical of an $n$-absorbing ideal." J. Commut. Algebra 12 (2) 171 - 177, Summer 2020. https://doi.org/10.1216/jca.2020.12.171

Information

Received: 3 March 2017; Revised: 18 August 2017; Accepted: 24 August 2017; Published: Summer 2020
First available in Project Euclid: 2 June 2020

zbMATH: 07211333
MathSciNet: MR4105542
Digital Object Identifier: 10.1216/jca.2020.12.171

Subjects:
Primary: 13A15

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
7 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 2 • Summer 2020
Back to Top